# SDR ASAA1047676

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 53,055 hours, 29,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267143
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SKIN CRACKED AT I/B CORNER OF NR 1 K-FLAP O/B SPRING DOOR CUTOUT.  REPAIRED L/E SKIN AT I/B CORNER OF NR 1 K-FLAP O/B SPRING DOOR CUTOUT.
